# SDR C1HA200184003

- Difficulty date: March 29, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473597402
- Part serial: 00842
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMOKE DETECTOR TEST FAILED.  FOUND NR 5 SMOKE DETECTOR BAD.  REMOVED AND REPLACED NR 5 SMOKE DETECTOR PER 26-25-01, OPS CHECK NORMAL.
